# SDR ERAA20120104

- Difficulty date: November 20, 2012
- Submitted: November 20, 2012
- Operation: Air carrier
- Aircraft: N882EA
- Make and model: Dhav DHC8103
- Aircraft serial: 098
- Aircraft time: 52,013 hours, 72,682 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 85750233
- Condition: Delaminated
- Location: Lt Wing
- Part time: 52,013 hours, 72,682 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION DAMAGE FOUND ON TRAILING EDGE FLAP ON LEFT WING P/N 85750233 AND P/N 85750245.  TWO AREAS 1. 5.3" IN LENGTH 2. 7.1" IN LENGTH.
